آمار

تعداد نشریات51
تعداد شماره‌ها1,962
تعداد مقالات20,567
تعداد مشاهده مقاله27,381,441
تعداد دریافت فایل اصل مقاله16,155,384
Sarvari, Z.. (1402). A generalized form of the parametric spline methods of degree (2k + 1) for solving a variety of two-point boundary value problems. سامانه مدیریت نشریات علمی, 13(Issue 4), 578-603. doi: 10.22067/ijnao.2023.79288.1192
Z. Sarvari. "A generalized form of the parametric spline methods of degree (2k + 1) for solving a variety of two-point boundary value problems". سامانه مدیریت نشریات علمی, 13, Issue 4, 1402, 578-603. doi: 10.22067/ijnao.2023.79288.1192
Sarvari, Z.. (1402). 'A generalized form of the parametric spline methods of degree (2k + 1) for solving a variety of two-point boundary value problems', سامانه مدیریت نشریات علمی, 13(Issue 4), pp. 578-603. doi: 10.22067/ijnao.2023.79288.1192
Sarvari, Z.. A generalized form of the parametric spline methods of degree (2k + 1) for solving a variety of two-point boundary value problems. سامانه مدیریت نشریات علمی, 1402; 13(Issue 4): 578-603. doi: 10.22067/ijnao.2023.79288.1192


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب